A Projectively Symmetric Finsler Space.
Mathematische Zeitschrift, Tome 126 (1972), pp. 143-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__126_171729,
author = {R.B. Misra},
title = {A {Projectively} {Symmetric} {Finsler} {Space.}},
journal = {Mathematische Zeitschrift},
pages = {143--153},
year = {1972},
volume = {126},
zbl = {0232.53033},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__126_171729/}
}
R.B. Misra. A Projectively Symmetric Finsler Space.. Mathematische Zeitschrift, Tome 126 (1972), pp. 143-153. http://geodesic.mathdoc.fr/item/MZ_1972__126_171729/